# SDR SWAA2014101332879

- Difficulty date: September 9, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 84,710 hours, 65,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 300432
- Condition: Broken
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL EGRESS LIGHT BULB BROKEN AT STATION 727D + 6 INCHES BETWEEN STRINGER 22L & 23L.  RELAMPED IAW MM.
